# SDR CALA2015060400475

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 50,462 hours, 18,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT LT LBL 45.50 BOTH INBD & OTBD FLANGE BOTH ON AFT HOLE, MARKED AT STATION 727B.   INSTALLED SEAT TRACK REPAIR IAW RES .2008855-8 REV IR & EA .5320-02076 REV G & ECRA .5320- 02513 SEE ATTACH RES & FORMS.
